MathSciNet Relay Station
MathSciNet bibliographic data
MR2100311 (2005h:13020) 13C40 (14M12)
Košir, Tomaž; Sethuraman, B. A. Determinantal varieties over truncated polynomial rings. J. Pure Appl. Algebra 195 (2005), no. 1, 75–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement